# SDR UIEA2021031400548

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,542 hours, 23,674 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23940101
- Part serial: 12349593
- Condition: Low Pressure
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D RAFT R/H ROW 20 OVHD BIN LOW PRESS FWD IND.( REMOVED AND REPLACED M/D RAFT PER M/M 25-62-00-001 R/H )
